Electronic Communications in Probability

Erratum: Optimal linear drift for the speed of convergence of an hypoelliptic diffusion

Arnaud Guillin and Pierre Monmarché

Full-text: Open access

Abstract

Erratum for Optimal linear drift for the speed of convergence of an hypoelliptic diffusion, A. Guillin, and P. Monmarché, Electron. Commun. Probab. 21 (2016), paper no. 74, 14 pp. doi:10.1214/16-ECP25.

Article information

Source
Electron. Commun. Probab., Volume 22 (2017), paper no. 15, 2 pp.

Dates
Received: 23 December 2016
Accepted: 13 January 2017
First available in Project Euclid: 14 February 2017

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1487062817

Digital Object Identifier
doi:10.1214/17-ECP45

Mathematical Reviews number (MathSciNet)
MR3615666

Zentralblatt MATH identifier
06691234

Subjects
Primary: 60J60: Diffusion processes [See also 58J65] 35K10: Second-order parabolic equations 65C05: Monte Carlo methods

Keywords
hypocoercivity Ornstein-Uhlenbeck process irreversibility optimal sampling

Rights
Creative Commons Attribution 4.0 International License.

Citation

Guillin, Arnaud; Monmarché, Pierre. Erratum: Optimal linear drift for the speed of convergence of an hypoelliptic diffusion. Electron. Commun. Probab. 22 (2017), paper no. 15, 2 pp. doi:10.1214/17-ECP45. https://projecteuclid.org/euclid.ecp/1487062817


Export citation

See also

  • Related item: Guillin, Arnaud; Monmarché, Pierre. Optimal linear drift for the speed of convergence of an hypoelliptic diffusion. Electron. Commun. Probab. 21 (2016), paper no. 74, 14 pp. doi:10.1214/16-ECP25.